In My Blood Luteinizing Hormone Got Increased.

1 Reply Updated



Conversation Starter

Suman Says:


In my blood Luteinizing Hormone got increased upto 21%By which am getting unwanted hair on my chin area, weight is increasing,even menopause got disturbed I tried many treatments but no use.
so please if there is any solution in nutrilite pls suggest me.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Nutrilite is a nutritional supplement, so it's going to help if your problem has been caused by a deficiency in one of the vital nutrients it contains.

What all have they had you try for it?

What else has your doctor suggested?

There are some medications and hormonal supplements that may help, but they are kind of 50-50 at their effectiveness and many of them carry the risk of making the problem worse.

https:/­/­www.medschat.com/­wiki/­Vitamin/­

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

I suspect that using of Gemer 2 tab decreased my Blood platelet count Now I was given steroid by Haemotologist of CMC now it is increased to 1 65 Lk
Since 2008 I am using Gemer-2 tab for my diabetes. Previously I was using Glynaze-MF. In April 2012 I found my blood pla...
increased count of eosinophil in blood
1. Eosinophil count 12%. 2. PVR=240cc. Pain in the right testes and right lower abdomen....
sgpt and sgot increased....
My son is 3 month old .sgpt is 147 nd shot 92 now his joundice problem recovered.please suggest me right treatment and m...
how to get my dosage increased
I'm recently taking ic amphetamine salts and feel I need a third one by six o clock. How do I tell my doctor? ## It ... 1 reply
My Son Was Taking Augmentin Inj After That His Platlet Increased From 150000 To 700000 And He Suffered Dvt Pulmnoery Ambolism
my son was taking augmentin inj after that his platlets increased from 150000 to 700000 and he suffered from dvt and pul...
Increased cost of Fioricet?
Has anyone else noticed a drastically increased cost of generic Fioricet in the last month or so? My last rx on 4/1 was ... 26 replies
Increased Sedation with Lorazepam? :/
So I was recently prescribed lorazepam (Ativan) (1mg), and took it this morning. This was the third day I had taken it. ... 4 replies
Increased dose of sertraline
Been on 50mg of sertraline for 4years. Four days ago after suffering server anxiety I took 100mg one day and 75mg the ne... 2 replies
Increased libido on Tramadol
I have severe back pain and I'm on 50mg of tramadol 4 times a day. Ever since I started to take these my libido has ... 2 replies
Increased BP with Twynsta 80/10
I am taking Twynsta 80/10 and my BP has been 120/80 for some time, but recently, I found that it increased to 140 over 1... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 July 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA